# SDR DXTA2023060587730

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 5,736 hours, 4,450 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 50518119409
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE AT CRUISE 41000 FELT EARS POP FOLLOWED BY A RAPID RISE IN CABIN ALTITUDE. RECEIVED A CABIN HIGH CAS MESSAGE. PERFORMED A RAPID DECENT AND ACCOMPLISHED CABIN ALT EMER DESCENT QRC CHECKLIST. WE DECLARED AN EMERGENCY AND DIVERTED TO ERI AIRPORT. PAX MASKS WERE DEPLOYED.  TROUBLE SHOT AND FOUND RAM AIR CHECK VALVE DEFECTIVE REMOVED DEFECTIVE CHECK VALVE AND REPLACED AND INSTALLED WITH A SERVICABLE RAM AIR CHECK VALVE OPERATIONAL AND LEAK CHECKED GOOD COMPLETED IAW EMBRAER PHENOM 300 AMM 21-23-04-400-801.
